# SDR 96UAL900290

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: B4301
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LOST RIGHT INTEGRATED DRIVE GENERATOR AND RECEIVED RIGHT EEC MESSAGE.  RESET RIGHT EEC, BUT IT REMAINED IN ALTERNATE MODE.  *S/D*  REPLACED RIGHT INTEGRATED DRIVE GENERATOR,  GENERATOR CONTROL UNIT AND GENERATOR CONTROL BREAKER.  IDG AND GCU WERE SHOP TESTED AND IN GOOD WORKING CONDITION.  THE FAILURE MOST LIKELY RESULTED IN A GCB MALFUNCTION.
